Alert archive / Georgia / Special Weather Statements in 2022

Special Weather Statement, NWS Atlanta, GA

February 3, 2022Muscogee County, Georgia

NWS Atlanta, GA issued this special weather statement at Feb 3, 2022, 10:31 PM EST for Muscogee County, Georgia. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 3, 2022, 10:31 PM EST (03:31 UTC)
Expired
Feb 3, 2022, 11:30 PM EST
In force
59 min
Issued by
NWS Atlanta, GA
Hail
0.00 in
Wind
30

County Muscogee County, GA

The radar

The Maxwell AFB radar (KMXX), 84 km from the middle of the area, began a volume at 03:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 3.5 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2022-02-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 46 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2022-02-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 505 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
46 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
599 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
505 m²/s²
0-3 km storm-relative helicity
583 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

679 
WWUS82 KFFC 040331
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
1031 PM EST Thu Feb 3 2022
 
GAZ089-040430-
Muscogee GA-
1031 PM EST Thu Feb 3 2022

...Heavy rain will impact portions of Muscogee County through 1130 
PM EST...

At 1030 PM EST, a line of heavy rain showers was along a line 
extending from near Talbotton to Phenix City, and moving northeast 
at 45 mph.

HAZARD...Heavy rain.

SOURCE...Radar indicated.

IMPACT...Heavy rain may cause temporary street flooding especially 
         in poor drainage areas.

Locations impacted include...
Columbus, North Fort Benning, Bibb City, Upatoi, Saint Marys Hills,
Edgewood, Flat Rock, Highland Park, Laurel Hills, Green Island Hills,
Sand Hill, Battle Park, Vista Terrace, Columbus Metropolitan Airport,
Rose Hill, Midland, Kenwood, Custer Road Terrace, Benning Hills and
Avondale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

&&

LAT...LON 3261 8491 3258 8491 3258 8470 3256 8469
      3256 8467 3252 8469 3251 8473 3242 8477
      3241 8488 3237 8496 3238 8499 3239 8497
      3241 8498 3243 8496 3244 8497 3245 8500
      3252 8500 3258 8507 3261 8508
TIME...MOT...LOC 0330Z 247DEG 38KT 3265 8451 3248 8501 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Feb 3, 6:52 PM EST, 3 hours 39 minutes earlier.

Area forecast discussion, Feb 3, 6:52 PM EST, 3 hours 39 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
652 PM EST Thu Feb 3 2022

...Updated for 00Z Aviation Discussion...

.PREV DISCUSSION... /Issued 303 PM EST Thu Feb 3 2022/

..Afternoon Area Forecast Discussion...

SHORT TERM /Tonight through Friday Night/...

The first round of showers ahead of the main frontal boundary is
making its way across north and central Georgia at this time. As
these showers push eastward, model guidance is in good agreement
that a brief lull in rainfall is anticipated before the main line
starts to move through northwest Georgia this afternoon. This line
will ultimately progress eastward through the forecast area tonight
into tomorrow evening. The primary threat with this system will be
the flooding potential from excessive rainfall thanks to PWATS
exceeding 1.5". This has merited a Flood Watch for locations
primarily along and north of I-85. QPF through tomorrow night is
anticipated to be between 1-2" with locally higher amounts of up to
4" possible especially in areas of higher elevations. Warm
temperatures and dewpoints will be in place ahead of the front due
to southerly surface flow that will increase the chances for
thunderstorms embedded along the frontal boundary. A low-level jet
and wind shear could result in some thunderstorms producing gusty
winds. The greatest chance for thunderstorms along and north of
the I-85 corridor appear to be this evening and into the early
morning hours Friday. The risk of thunderstorms return tomorrow
afternoon and early evening for locations along an axis between
Columbus, Macon, and Augusta as the front continues to push
eastward. Southerly winds will swing to northwesterly behind the
front, gusting up to 20kts through tomorrow morning.

KAL

LONG TERM /Saturday through Thursday/...

Picking up on Saturday, long wave trough and associated front are
pushing out of the area along the eastern seaboard, reinforced by a
mid lvl shortwave pulsing and pushing the system. What does that
mean for the long term? PoPs have trended downward, with just mid-
range Slight Chance PoPs coming across the far SE portion of the CWA
through Monday as disturbances move through the mid-lvl SWly flow
with wrap-around precip from developing surface low off the coast of
GA/SC.  Pattern change comes on Monday night through Tuesday night
as digging trough over the southern Plain ejects eastward, shunting
out residual moisture and the surface low off the coast, with a
broad surface high sinking down over the Tennessee River Valley.
That sets the stage for a dry rest of the long term period as CWA
remains under quasi-zonal flow aloft with aforementioned surface
high remaining dominant through the extended.

Morgan

&&

.AVIATION...
00Z Update...
Main line of showers will be moving into the ATL area TAF sites in
the next few hours. Will see periods of heavy rain and gusty SW
winds as the storms move through. Will continue to see light
showers through daybreak with the rain tapering off in the ATL
area by 15z and for CSG/MCN around 17z Fri. Ceilings are mainly in
the MVFR range now but they will fall into the IFR range as the
storms move in. Expecting the ceilings to lift back into the MVFR
range by 20z Fri. They will continue to lift slowly into the VFR
range after 00z Sat. VSBYs will stay mainly in the MVFR range
through Fri evening. Will see some IFR VSBYs briefly in and around
any stronger storms.

//ATL Confidence...00Z Update...
Confidence medium to high on all elements.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          54  61  31  51 /  90  80  20   0
Atlanta         48  56  28  47 / 100  70  10   0
Blairsville     44  53  21  45 / 100  50   5   0
Cartersville    44  50  25  45 / 100  40   5   0
Columbus        54  61  31  52 /  90  80  40   0
Gainesville     51  58  29  48 / 100  70   5   0
Macon           59  66  33  55 /  80  90  50   5
Rome            44  50  26  47 / 100  30   0   0
Peachtree City  49  58  27  48 / 100  70  20   0
Vidalia         62  72  39  55 /  10  80  90   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Friday afternoon for the following zones:
Banks...Bartow...Carroll...Catoosa...Chattooga...Cherokee...
Clayton...Cobb...Coweta...Dade...Dawson...DeKalb...Douglas...
Fannin...Fayette...Floyd...Forsyth...Gilmer...Gordon...
Gwinnett...Hall...Haralson...Heard...Lumpkin...Meriwether...
Murray...North Fulton...Paulding...Pickens...Polk...South
Fulton...Towns...Troup...Union...Walker...White...Whitfield.

&&

SHORT TERM...KAL
LONG TERM....Morgan
AVIATION...01
Hazardous weather outlook, Feb 3, 3:19 PM EST, 7 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
319 PM EST Thu Feb 3 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-042030-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
319 PM EST Thu Feb 3 2022

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...This Afternoon and Tonight...

A Flood Watch remains in effect for portions of north and west
Georgia, roughly along and north of the I-85 corridor, this
afternoon and tonight. Periods of heavy rainfall are possible
across much of north and central Georgia as a cold front moves
south across the outlook area. Mainly one to two inches of
additional rainfall is likely. Locally higher amounts are
possible, especially in the higher terrain of the north Georgia
mountains. Some localized flooding or isolated flash flooding
could occur, especially around creeks, small streams, areas that
are urbanized, low-lying, or have poor drainage.

Isolated thunderstorms will also be possible late this afternoon
and evening. A few storms could become strong to severe during
this time, most likely across west Georgia. Gusty winds will be
the primary hazard with any severe thunderstorms that develop.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

The Flood Watch will remain in effect until 1 PM Friday
afternoon. Some localized flooding or isolated flash flooding
will remain possible during this time, especially around creeks,
small streams, areas that are urbanized, low-lying, or have poor
drainage. Isolated thunderstorms will be possible in central
Georgia on Friday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Special weather statement, Feb 3, 8:36 PM EST, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
836 PM EST Thu Feb 3 2022

GAZ032>034-043>045-055-040215-
North Fulton GA-Douglas GA-Cobb GA-Clayton GA-DeKalb GA-Gwinnett GA-
South Fulton GA-
836 PM EST Thu Feb 3 2022

...Strong thunderstorms will impact portions of western DeKalb, Cobb,
central Douglas, southwestern Gwinnett, Fulton and northwestern
Clayton Counties through 915 PM EST...

At 836 PM EST, a line of strong thunderstorms was along a line
extending from Fair Oaks to near Roscoe, and moving east at 45 mph.

HAZARD...40 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Atlanta, Marietta, Douglasville, Decatur, Jonesboro, Sandy Springs,
Roswell, Johns Creek, Alpharetta, Smyrna, Dunwoody, East Point,
Kennesaw, Duluth, Union City, Forest Park, Suwanee, Riverdale,
College Park and Powder Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3400 8460 3410 8424 3406 8415 3405 8410
      3406 8411 3404 8403 3354 8435 3353 8443
      3355 8444 3355 8446 3352 8459 3351 8461
      3351 8482 3353 8482 3355 8483 3357 8481
      3358 8484
TIME...MOT...LOC 0136Z 252DEG 40KT 3392 8456 3354 8480

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Feb 3, 8:50 PM EST, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
850 PM EST Thu Feb 3 2022

GAZ056-058-068>071-079-081-040215-
Butts GA-Lamar GA-Monroe GA-Upson GA-Crawford GA-Spalding GA-
Talbot GA-Pike GA-
850 PM EST Thu Feb 3 2022

...Strong thunderstorms will impact portions of southeastern
Spalding, southeastern Pike, western Monroe, Upson, Butts,
northwestern Crawford, northeastern Talbot and Lamar Counties through
915 PM EST...

At 850 PM EST, a line of strong thunderstorms was along a line
extending from near Orchard Hill to Sprewell Bluff State Park, and
moving east at 45 mph.

HAZARD...40 to 50 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Thomaston, Barnesville, Jackson, Forsyth, Flovilla, Milner,
Yatesville, Orchard Hill, Meansville, Culloden, Aldora, Sunset
Village, Lincoln Park, The Rock, Atwater, Walker Mill, Russellville,
Sprewell Bluff State Park, Logtown and Blount.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3279 8453 3330 8417 3331 8413 3330 8413
      3330 8407 3331 8407 3331 8384 3327 8383
      3325 8381 3321 8383 3319 8381 3318 8382
      3313 8382 3276 8407
TIME...MOT...LOC 0150Z 269DEG 38KT 3319 8425 3287 8448

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Feb 3, 9:28 PM EST, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
928 PM EST Thu Feb 3 2022

GAZ069>071-079-040300-
Lamar GA-Monroe GA-Upson GA-Talbot GA-
928 PM EST Thu Feb 3 2022

...Strong thunderstorms will impact portions of central Monroe,
Upson, Talbot and southern Lamar Counties through 1000 PM EST...

At 928 PM EST, a line of strong thunderstorms was along a line
extending from near Collier to Olive Branch, and moving east at 25
mph.

HAZARD...Heavy rain.

SOURCE...Radar indicated.

IMPACT...Heavy rain may cause temporary street flooding especially
         in poor drainage areas.

Locations impacted include...
Thomaston, Barnesville, Forsyth, Talbotton, Woodland, Yatesville,
Culloden, Aldora, Sunset Village, Lincoln Park, The Rock, Baughville,
Sprewell Bluff State Park, Logtown, Sunnyside, Prattsburg, Hannahs
Mill, Collier, Juliette and Big Lazer Creek Wma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

&&

LAT...LON 3272 8469 3300 8429 3299 8427 3301 8427
      3315 8407 3318 8382 3313 8382 3307 8376
      3285 8408 3285 8412 3282 8412 3273 8426
      3274 8429 3272 8434 3268 8434 3268 8437
      3265 8437 3262 8441 3263 8469 3270 8470
TIME...MOT...LOC 0228Z 265DEG 23KT 3311 8398 3268 8460

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
Special weather statement, Feb 3, 9:37 PM EST, 54 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
937 PM EST Thu Feb 3 2022

GAZ022-032>034-044>046-055-057-040330-
North Fulton GA-Rockdale GA-Cobb GA-Clayton GA-DeKalb GA-Forsyth GA-
Gwinnett GA-Henry GA-South Fulton GA-
937 PM EST Thu Feb 3 2022

...Heavy rain will impact portions of central Rockdale, DeKalb,
southwestern Forsyth, Cobb, Gwinnett, north central Henry, Fulton
and northern Clayton Counties through 1030 PM EST...

At 936 PM EST, a line of heavy rain showers was along a line
extending from near Snellville to near Sandy Creek, and moving east
at 25 mph.

HAZARD...Heavy rain.

SOURCE...Radar indicated.

IMPACT...Heavy rain may cause temporary street flooding especially
         in poor drainage areas.

Locations impacted include...
Atlanta, Marietta, Lawrenceville, Decatur, Sandy Springs, Roswell,
Johns Creek, Alpharetta, Smyrna, Dunwoody, East Point, Milton,
Kennesaw, Duluth, Acworth, Forest Park, Snellville, Suwanee,
Riverdale and College Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

&&

LAT...LON 3408 8461 3407 8442 3411 8442 3413 8436
      3418 8435 3419 8433 3419 8426 3414 8426
      3405 8412 3400 8387 3379 8398 3358 8414
      3356 8445 3360 8454 3373 8459 3375 8458
      3380 8462 3381 8472 3395 8472 3396 8474
TIME...MOT...LOC 0236Z 283DEG 24KT 3389 8403 3345 8453

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
Special weather statement, Feb 3, 10:30 PM EST, 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
1030 PM EST Thu Feb 3 2022

GAZ089-040430-
Muscogee GA-
1030 PM EST Thu Feb 3 2022

...Strong thunderstorms will impact portions of Muscogee County
through 1130 PM EST...

At 1029 PM EST, a line of strong thunderstorms was along a line
extending from near Talbotton to Phenix City, and moving northeast at
45 mph.

HAZARD...Heavy rain.

SOURCE...Radar indicated.

IMPACT...Heavy rain may cause temporary street flooding especially
         in poor drainage areas.

Locations impacted include...
Columbus, North Fort Benning, Bibb City, Upatoi, Saint Marys Hills,
Edgewood, Flat Rock, Highland Park, Laurel Hills, Green Island Hills,
Sand Hill, Battle Park, Vista Terrace, Columbus Metropolitan Airport,
Rose Hill, Midland, Kenwood, Custer Road Terrace, Benning Hills and
Avondale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

&&

LAT...LON 3261 8491 3258 8491 3258 8470 3256 8469
      3256 8467 3252 8469 3251 8473 3242 8477
      3241 8488 3237 8496 3238 8499 3239 8497
      3241 8498 3243 8496 3244 8497 3245 8500
      3252 8500 3258 8507 3261 8508
TIME...MOT...LOC 0329Z 247DEG 38KT 3265 8451 3248 8501

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
Special weather statement, Feb 3, 10:31 PM EST, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1031 PM EST Thu Feb 3 2022

GAZ089-040430-
Muscogee GA-
1031 PM EST Thu Feb 3 2022

...Heavy rain will impact portions of Muscogee County through 1130
PM EST...

At 1030 PM EST, a line of heavy rain showers was along a line
extending from near Talbotton to Phenix City, and moving northeast
at 45 mph.

HAZARD...Heavy rain.

SOURCE...Radar indicated.

IMPACT...Heavy rain may cause temporary street flooding especially
         in poor drainage areas.

Locations impacted include...
Columbus, North Fort Benning, Bibb City, Upatoi, Saint Marys Hills,
Edgewood, Flat Rock, Highland Park, Laurel Hills, Green Island Hills,
Sand Hill, Battle Park, Vista Terrace, Columbus Metropolitan Airport,
Rose Hill, Midland, Kenwood, Custer Road Terrace, Benning Hills and
Avondale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

&&

LAT...LON 3261 8491 3258 8491 3258 8470 3256 8469
      3256 8467 3252 8469 3251 8473 3242 8477
      3241 8488 3237 8496 3238 8499 3239 8497
      3241 8498 3243 8496 3244 8497 3245 8500
      3252 8500 3258 8507 3261 8508
TIME...MOT...LOC 0330Z 247DEG 38KT 3265 8451 3248 8501

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 3, 7:14 PM ESTSpecial Weather StatementFFCHaralson, Polk46 min
Feb 3, 7:17 PM ESTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup58 min
Feb 3, 7:42 PM ESTSpecial Weather StatementFFCCarroll18 min
Feb 3, 8:11 PM ESTSevere Thunderstorm WarningFFCHarris, Meriwether, Pike, Spalding, Talbot, Upson49 min
Feb 3, 8:36 PM ESTSpecial Weather StatementFFCClayton, Cobb, DeKalb, Douglas, Fulton39 min
Feb 3, 8:50 PM ESTSpecial Weather StatementFFCButts, Lamar, Monroe, Upson25 min
Feb 3, 9:28 PM ESTSpecial Weather StatementFFCLamar, Monroe, Talbot, Upson32 min
Feb 3, 9:37 PM ESTSpecial Weather StatementFFCCobb, DeKalb, Fulton, Gwinnett53 min
Feb 3, 10:30 PM ESTSpecial Weather StatementFFCMuscogee60 min
Feb 3, 10:32 PM ESTRiver Flood WarningFFCForsyth, Fulton42 hr
Feb 3, 11:13 PM ESTRiver Flood WarningFFCForsyth16 hr
Feb 3, 11:37 PM ESTRiver Flood WarningFFCDawson, Forsyth21 hr
Feb 3, 11:43 PM ESTRiver Flood WarningFFCWhitfield52 hr
Feb 4, 12:09 AM ESTSpecial Weather StatementFFCHarris51 min
Feb 4, 12:47 AM ESTSpecial Weather StatementFFCMeriwether28 min
Feb 4, 12:53 AM ESTFlash Flood WarningFFCHarris, Meriwether, Muscogee, Talbot, Troup, Upson6 hr
Feb 4, 1:20 AM ESTSpecial Weather StatementFFCPike25 min
Feb 4, 1:38 AM ESTSpecial Weather StatementFFCClayton, DeKalb, Gwinnett52 min
Feb 4, 2:40 AM ESTRiver Flood WarningFFCDeKalb82 min
Feb 4, 2:47 AM ESTRiver Flood WarningFFCGwinnett3 hr
Feb 4, 3:06 AM ESTRiver Flood WarningFFCGwinnett7 hr
Feb 4, 3:14 AM ESTRiver Flood WarningFFCGilmer6 hr
Feb 4, 3:25 AM ESTSpecial Weather StatementFFCStewart35 min
Feb 4, 3:50 AM ESTSpecial Weather StatementFFCWebster25 min
Feb 4, 3:54 AM ESTSpecial Weather StatementFFCBibb, Crawford36 min
Feb 4, 4:03 AM ESTSpecial Weather StatementFFCMacon, Schley, Taylor27 min
Feb 4, 4:33 AM ESTRiver Flood WarningFFCChattahoochee, Muscogee29 hr
Feb 4, 4:50 AM ESTRiver Flood WarningFFCGwinnett, Walton7 hr
Feb 4, 5:06 AM ESTRiver Flood WarningFFCCherokee28 hr
Feb 4, 5:56 AM ESTRiver Flood WarningFFCLamar, Spalding3 hr
Feb 4, 6:42 AM ESTRiver Flood WarningFFCDeKalb, Rockdale5 hr
Feb 4, 7:24 AM ESTRiver Flood WarningFFCDawson7 hr
Feb 4, 8:25 AM ESTRiver Flood WarningFFCFayette, Spalding18 hr
Feb 4, 8:28 AM ESTRiver Flood WarningFFCCrawford, Talbot, Taylor, Upson37 hr
Feb 4, 8:34 AM ESTRiver Flood WarningFFCNewton, Rockdale22 hr
Feb 4, 8:44 AM ESTRiver Flood WarningFFCClarke, Greene, Oconee58 hr
Feb 4, 9:07 AM ESTRiver Flood WarningFFCGordon, Murray, Whitfield48 hr
Feb 4, 9:54 AM ESTRiver Flood WarningFFCGordon3 days
Feb 4, 11:21 AM ESTRiver Flood WarningFFCCherokee16 hr
Feb 4, 11:38 AM ESTRiver Flood WarningFFCGwinnett10 hr
Feb 4, 1:06 PM ESTRiver Flood WarningFFCJones7 hr
Feb 4, 1:55 PM ESTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs55 hr
Feb 4, 5:27 PM ESTRiver Flood WarningFFCMurray, Whitfield25 hr

Nearby

Special Weather Statements in Georgia, 2022Every special weather statement in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.